Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 5, 2022, 5:33 PM CST for 4 counties in Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2022, 5:33 PM CST (23:33 UTC)
- Expired
- Mar 5, 2022, 6:30 PM CST
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384
WUUS53 KMKX 052333
SVRMKX
WIC021-027-039-047-060030-
/O.NEW.KMKX.SV.W.0002.220305T2333Z-220306T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
533 PM CST Sat Mar 5 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Green Lake County in south central Wisconsin...
Northern Fond du Lac County in east central Wisconsin...
Northeastern Columbia County in south central Wisconsin...
Northwestern Dodge County in southeastern Wisconsin...
* Until 630 PM CST.
* At 532 PM CST, a severe thunderstorm was located near Pardeeville,
or 13 miles east of Portage, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fond Du Lac, Ripon, North Fond Du Lac, Randolph, Markesan,
Rosendale, Rio, Green Lake, Brandon, Cambria, Southern Lake
Winnebago, Eldorado, Alto, Manchester, Fairwater, Friesland,
Kingston, Van Dyne, Marquette and Lagoda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4391 8817 4344 8927 4364 8930 4364 8925
4369 8925 4390 8886 4389 8841 4394 8840
4394 8816
TIME...MOT...LOC 2332Z 237DEG 53KT 4358 8921
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER4 follow-up statements
647
WWUS53 KMKX 052346
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
546 PM CST Sat Mar 5 2022
WIC021-027-039-047-060030-
/O.CON.KMKX.SV.W.0002.000000T0000Z-220306T0030Z/
Green Lake WI-Fond du Lac WI-Columbia WI-Dodge WI-
546 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR SOUTHEASTERN GREEN LAKE...NORTHERN FOND DU LAC...NORTHEASTERN
COLUMBIA AND NORTHWESTERN DODGE COUNTIES...
At 545 PM CST, a severe thunderstorm was located over Markesan, or 12
miles southwest of Ripon, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Ripon, North Fond Du Lac, Randolph, Markesan, Rosendale,
Green Lake, Brandon, Southern Lake Winnebago, Eldorado, Alto,
Manchester, Fairwater, Friesland, Kingston, Van Dyne, Marquette,
Pipe, Lagoda and Marytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4391 8817 4353 8906 4365 8911 4368 8913
4374 8916 4390 8886 4389 8841 4394 8840
4394 8816
TIME...MOT...LOC 2345Z 237DEG 53KT 4369 8898
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER833
WWUS53 KMKX 052359
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
559 PM CST Sat Mar 5 2022
WIC021-027-047-060009-
/O.CAN.KMKX.SV.W.0002.000000T0000Z-220306T0030Z/
Green Lake WI-Columbia WI-Dodge WI-
559 PM CST Sat Mar 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN LAKE...
NORTHEASTERN COLUMBIA AND NORTHWESTERN DODGE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4364 8880 4364 8886 4390 8886 4389 8841
4394 8840 4394 8816 4391 8817
TIME...MOT...LOC 2359Z 237DEG 53KT 4356 8856
$$
WIC039-060030-
/O.CON.KMKX.SV.W.0002.000000T0000Z-220306T0030Z/
Fond du Lac WI-
559 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR NORTHERN FOND DU LAC COUNTY...
At 559 PM CST, a severe thunderstorm was located near Mayville,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, Ripon, North Fond Du Lac, Rosendale, Brandon, Southern
Lake Winnebago, Eldorado, Alto, Van Dyne, Pipe, Lagoda, Marytown,
Johnsburg and West Rosendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 8880 4364 8886 4390 8886 4389 8841
4394 8840 4394 8816 4391 8817
TIME...MOT...LOC 2359Z 237DEG 53KT 4356 8856
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER528
WWUS53 KMKX 060010
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
610 PM CST Sat Mar 5 2022
WIC039-060030-
/O.CON.KMKX.SV.W.0002.000000T0000Z-220306T0030Z/
Fond du Lac WI-
610 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR NORTHEASTERN FOND DU LAC COUNTY...
At 609 PM CST, a severe thunderstorm was located near Lomira, or 9
miles south of Fond Du Lac, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fond Du Lac, North Fond Du Lac, Rosendale, Southern Lake Winnebago,
Eldorado, Van Dyne, Marytown, Johnsburg and Pipe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4371 8863 4379 8867 4390 8872 4389 8841
4394 8840 4394 8816 4391 8817
TIME...MOT...LOC 0009Z 237DEG 53KT 4365 8838
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER455
WWUS53 KMKX 060021
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
621 PM CST Sat Mar 5 2022
WIC039-060030-
/O.EXP.KMKX.SV.W.0002.000000T0000Z-220306T0030Z/
Fond du Lac WI-
621 PM CST Sat Mar 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FOND DU LAC
COUNTY WILL EXPIRE AT 630 PM CST...
The storm which prompted the warning has weakened below severe
limits, and will exit the warned area soon. Therefore, the warning
will be allowed to expire.
LAT...LON 4371 8863 4379 8867 4390 8872 4389 8841
4394 8840 4394 8816 4391 8817
TIME...MOT...LOC 0020Z 237DEG 53KT 4373 8822
$$
CMILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 3:34 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 5, 3:34 PM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
334 PM CST Sat Mar 5 2022
.SHORT TERM...
(Issued 332 PM CST Sat Mar 5 2022)
Tonight and Sunday:
A n-s line of showers and tstorms are continuing to develop over
IA and nrn MO this afternoon and move newd toward WI and IL. This
is occurring on a broad nose of a 45 kt LLJ that will move into
the area this evening and increase to 60 kts. Aloft, the left
exit region of upper jet and PVA will provide upper support during
the evening. Much of the heavier shower and tstorm development
will occur just out ahead of the dry slot from IA/MO this
afternoon into srn WI this evening. A reduction in pcpn will then
occur from west to east during the late evening as the core of the
dry slot moves into the area.
Overall, the SVR threat remains low as there is uncertainty
whether sfc based convection will occur. Nevertheless, as the
frontal inversion erodes this evening with the warm front surging
nwd, there will be the potential for SVR wind gusts with any
cellular convection or line segments. With 50 kt winds at 2 kft,
momentum transfer may be the main process for SVR storms, although
mesovortex development with QLCS development would be possible as
well. The window for QLCS and possibly a tornado or two would be
very brief as any plume of sfc based cape will be narrow. The cold
frontal passage will then occur after midnight. Strong cold
advection and a tightening pressure gradient will likely lead to
wind gusts of 45-50 mph until 15Z Sun.
Gehring
&&
.LONG TERM...
(Issued 332 PM CST Sat Mar 5 2022)
Sunday night through Saturday:
The upper-level longwave trough will continue to gradually work its
way across the western CONUS, while a mid-level shortwave trough
ejects out ahead of it across the Plains and into the Midwest
overnight Sunday into Monday. The latest 12z models are indicating
that the southern shortwave trough will phase with another shortwave
trough working down from the Northern Plains. Still expecting an
associated surface low to develop along a cold front boundary
stalling to our south. GFS, ECMWF, and NAM all align pretty well
with the low tracking northeast up along the Ohio River Valley. This
path will put southern WI on the cold side of this system which
combined with the upper-level dynamics and the northern fringes of
the higher Gulf moisture with PWATs approaching 0.5 inches, will
be enough for increased wintry precip chances beginning early
Monday morning and tapering off into the afternoon. There
continues to be some uncertainty with how far north the precip
may extend with the latest deterministic models shifting a bit
more north along with the ECMWF/EPS progging it to cover the whole
CWA, while the GFS/GEFS favors more of the southern half of the
CWA, especially southeast WI. Nevertheless, there is increased
precip chances across southern WI for Monday, but there is higher
confidences for areas along and south of I-94.
Model soundings indicate the more favorable lift occuring in a
saturate DGZ with snow ratios ranging from around 8:1 to 12:1, thus
the main precip type will likely be a wetter snow with an
occasional mix at the onset and ending. And given QPF have
increased a bit with the northern trend with amounts ranging
around a tenth to a quarter of an inch along with it occuring
during daylight and a higher sun angle, most of southern WI will
likely see around 1 to 2 inches of snow. However, higher amount
approaching 3 inches are not out of the question especially in the
southeastern part of the CWA. This activity will likely impact
the morning commute and caution is needed if traveling during this
timeframe, but should begin to taper off through the afternoon.
Otherwise, after the Monday's snowfall, the middle of next week
looks relatively quiet and dry for southern WI with a series of
surface highs and clippers passing to our north working their way
across the Upper Midwest. Temps are expected to be around normal
Tuesday through Thursday. Continue to keep an eye on the late week
storm system progged to trek across the Midwest late Thursday into
Friday bringing increased precip chance to southern WI, but still
too far out to make any exact determinations with any confidence.
However, it is looking more likely for a big cool down to occur
behind this system as we head into next weekend.
Gehring
&&
.AVIATION...
(Issued 332 PM CST Sat Mar 5 2022)
Areas of MVFR Cigs this afternoon and evening mainly north and
west of the Milwaukee metro area. Local Cigs below 1 kft will be
possible toward central WI. Rounds of showers and tstorms are
expected to continue through the evening with vsbys being briefly
limited to 1-2SM with the heavier showers or storms. LLWS will
develop this evening via a swly LLJ of 50kts.
The strong cold front will pass during the early morning hours of
Sunday with strong wswly winds expected through Sunday morning.
Widespread MVFR Cigs will overspread srn WI at this time. Some of
the MVFR Cigs may become scattered during Sunday afternoon.
Gehring
&&
.MARINE...
(Issued 332 PM CST Sat Mar 5 2022)
Low pressure of 29.5 inches over southwest Iowa late this afternoon
will deepen to around 29.3 inches as it reaches northern Lake
Michigan by Sunday morning. Southerly gales are expected to
develop through the evening then become westerly with the cold
frontal passage Sunday morning. A brief period of storm force
gusts to 50 knots will be possible with the frontal passage.
West to northwest winds will become lighter Sunday as the pressure
gradient weakens. Winds become northerly Sunday night and Monday
as low pressure around 29.6 inches moves from Missouri through the
Ohio Valley. As the low continues to track east, winds become
northwesterly into Monday night.
The Gale Warning remains in effect from 6 PM today until noon on
Sunday for the open lake of Lake MI. A Small Craft Advisory
remains in effect until midnight from Sheboygan to Winthrop
Harbor, followed by a Gale Warning from midnight until noon
Sunday.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-WIZ067-
WIZ068-WIZ069-WIZ070-WIZ071-WIZ072...midnight Sunday to 9
AM Sunday.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 PM Saturday to noon
Sunday.
Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...midnight Sunday to
noon Sunday.
Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until
midnight Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Mar 5, 2:50 PM CST, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 250 PM CST Sat Mar 5 2022 WIZ046-047-051-052-056>060-062>072-062100- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 250 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Chance for strong to severe thunderstorms across southern WI this evening with strong winds being the main concern. Strong southwest to west winds to 50 mph expected tonight and a Wind Advisory is in effect from midnight into Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Strong westerly winds to 45 mph remain possible until mid morning Sunday. Light accumulating snow is possible Monday morning across southern WI, which could impact the Monday morning commute. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tonight. LMZ643>646-062100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 250 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Small Craft conditions continue through this evening before increasing to gales late tonight with gusts to 40 knots. A Gale Warning has been issued. Potential for thunderstorms tonight with a few being strong. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Southwest to west gales continue through Sunday morning. A brief period of storm force gusts will be possible early Sunday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062100- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 250 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Southwest gales expected this evening with gusts around 40 knots and a Gale Warning has been issued. Potential for thunderstorms tonight with a few being strong across the southern half of the lake. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Southwest to west gales continue through Sunday morning. A brief period of storm force gusts will be possible through early Sunday morning. www.weather.gov/mkx
In the hours before
Special weather statement, Mar 5, 5:03 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
503 PM CST Sat Mar 5 2022
WIZ046-056-057-063-052330-
Columbia WI-Marquette WI-Sauk WI-Dane WI-
503 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of Columbia,
northwestern Dane, southeastern Marquette and southeastern Sauk
Counties through 530 PM CST...
At 502 PM CST, Doppler radar was tracking a strong thunderstorm near
Prairie Du Sac, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Portage, Prairie Du Sac, Sauk City, Lake Wisconsin, Lodi, Poynette,
Pardeeville, Rio, Cambria, Arlington, Wyocena, Bluffview, Merrimac,
Doylestown, Harmony Grove, Interstate 90/94 Interchange, Okee and
Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4375 8928 4371 8924 4364 8925 4364 8919
4345 8903 4319 8980 4338 8981
TIME...MOT...LOC 2302Z 231DEG 49KT 4334 8969
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
CMILLERLocal storm report, Mar 5, 5:06 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL PRAIRIE DU SAC 43.29N 89.73W
03/05/2022 E1.00 INCH SAUK WI TRAINED SPOTTER
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 2:32 AM CST | Gale Warning | MKX | 33 hr | |
| Mar 5, 3:00 AM CST | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 30 hr |
| Mar 5, 5:03 PM CST | Special Weather Statement | MKX | Columbia | 27 min |
| Mar 5, 5:06 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green Lake, Marquette, Sauk | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.